# SDR SWIA201744139

- Difficulty date: December 22, 2017
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 37,970 hours, 23,379 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE LEADING EDGE INBD MIDDLE SKIN PANEL IS CHAFED.    REMOVED AND REPLACED THE THE FLAP VANE SKIN PANEL IAW SRM.
